Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 11

Analytic and geometric properties of generic Ricci solitons
G. Catino, P. Mastrolia, D. D. Monticelli and M. Rigoli.
Trans. Amer. Math. Soc. 368 (2016), 7533-7549
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
All creatures great and small
Martin Goldstern and Saharon Shelah.
Trans. Amer. Math. Soc. 368 (2016), 7551-7577
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A direct method to find Stokes multipliers in closed form for P$_{1}$ and more general integrable systems
O. Costin, R. D. Costin and M. Huang.
Trans. Amer. Math. Soc. 368 (2016), 7579-7621
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Transitive $2$-representations of finitary $2$-categories
Volodymyr Mazorchuk and Vanessa Miemietz.
Trans. Amer. Math. Soc. 368 (2016), 7623-7644
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Escape rate of symmetric jump-diffusion processes
Yuichi Shiozawa.
Trans. Amer. Math. Soc. 368 (2016), 7645-7680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On selfadjoint extensions of semigroups of partial isometries
Janez Bernik, Laurent W. Marcoux, Alexey I. Popov and Heydar Radjavi.
Trans. Amer. Math. Soc. 368 (2016), 7681-7702
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the dynamics of induced maps on the space of probability measures
Nilson C. Bernardes Jr. and Rômulo M. Vermersch.
Trans. Amer. Math. Soc. 368 (2016), 7703-7725
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Cox rings of rational surfaces and redundant blow-ups
DongSeon Hwang and Jinhyung Park.
Trans. Amer. Math. Soc. 368 (2016), 7727-7743
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Homological stability for symmetric complements
Alexander Kupers, Jeremy Miller and TriThang Tran.
Trans. Amer. Math. Soc. 368 (2016), 7745-7762
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Curvature decay estimates of graphical mean curvature flow in higher codimensions
Knut Smoczyk, Mao-Pei Tsui and Mu-Tao Wang.
Trans. Amer. Math. Soc. 368 (2016), 7763-7775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
$V$-filtrations in positive characteristic and test modules
Axel Stäbler.
Trans. Amer. Math. Soc. 368 (2016), 7777-7808
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The Dolbeault dga of a formal neighborhood
Shilin Yu.
Trans. Amer. Math. Soc. 368 (2016), 7809-7843
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Quantitative Darboux theorems in contact geometry
John B. Etnyre, Rafal Komendarczyk and Patrick Massot.
Trans. Amer. Math. Soc. 368 (2016), 7845-7881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Level 14 and 15 analogues of Ramanujan’s elliptic functions to alternative bases
Shaun Cooper and Dongxi Ye.
Trans. Amer. Math. Soc. 368 (2016), 7883-7910
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Local well-posedness for the $H^{2}$-critical nonlinear Schrödinger equation
Thierry Cazenave, Daoyuan Fang and Zheng Han.
Trans. Amer. Math. Soc. 368 (2016), 7911-7934
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula
Byungheup Jun and Jungyun Lee.
Trans. Amer. Math. Soc. 368 (2016), 7935-7964
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Finite generating sets of relatively hyperbolic groups and applications to geodesic languages
Yago Antolín and Laura Ciobanu.
Trans. Amer. Math. Soc. 368 (2016), 7965-8010
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Titchmarsh divisor problem for abelian varieties of types I, II, III, and IV
Cristian Virdol.
Trans. Amer. Math. Soc. 368 (2016), 8011-8028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the $BP⟨n⟩$-cohomology of elementary abelian $p$-groups
Geoffrey Powell.
Trans. Amer. Math. Soc. 368 (2016), 8029-8046
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Galois equivariance and stable motivic homotopy theory
J. Heller and K. Ormsby.
Trans. Amer. Math. Soc. 368 (2016), 8047-8077
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Strongly essential flows on irreducible parabolic geometries
Karin Melnick and Katharina Neusser.
Trans. Amer. Math. Soc. 368 (2016), 8079-8110
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Ranks on the Baire class $𝜉$ functions
Márton Elekes, Viktor Kiss and Zoltán Vidnyánszky.
Trans. Amer. Math. Soc. 368 (2016), 8111-8143
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The Morse and Maslov indices for multidimensional Schrödinger operators with matrix-valued potentials
Graham Cox, Christopher K. R. T. Jones, Yuri Latushkin and Alim Sukhtayev.
Trans. Amer. Math. Soc. 368 (2016), 8145-8207
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Packing stability for symplectic $4$-manifolds
O. Buse, R. Hind and E. Opshtein.
Trans. Amer. Math. Soc. 368 (2016), 8209-8222
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Hard Lefschetz property of symplectic structures on compact Kähler manifolds
Yunhyung Cho.
Trans. Amer. Math. Soc. 368 (2016), 8223-8248
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Measure-theoretic applications of higher Demuth’s Theorem
C. T. Chong and Liang Yu.
Trans. Amer. Math. Soc. 368 (2016), 8249-8265
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Weakly almost periodic functions, model-theoretic stability, and minimality of topological groups
Itaï Ben Yaacov and Todor Tsankov.
Trans. Amer. Math. Soc. 368 (2016), 8267-8294
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Corrigendum to “Maps between non-commutative spaces”
S. Paul Smith.
Trans. Amer. Math. Soc. 368 (2016), 8295-8302
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content